# SDR UALA2012070103496

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 73,843 hours, 27,707 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 726673
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ISSUE, RTFL.  METAL IN TAILPIPE NR 1 ENGINE.  REPLACED NR 1 ENGINE PER TO D 71-00-02.
